MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SEDR01
Medical Device Problem Codes Failure to Interrogate (1332); Pacing Problem (1439)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was experiencing bradycardia.Upon device check, the implantable pulse generator (ipg) would not interrogate and did not seem to be pacing.The ipg was explanted and replaced.No further patient complications have been reported as a result of this event.

Brand Name
SENSIA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7531903
Report Number3004209178-2018-11452
Device Sequence Number19219905
Product Code NVZ
UDI-Device Identifier00613994177957
UDI-Public00613994177957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2009
Device Model NumberSEDR01
Device Catalogue NumberSEDR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
457453 LEAD, 5076-58 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR